MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C16000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C16000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03L77-01
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.
 
Event or Problem Description
The customer observed falsely elevated sodium (na) and chloride (cl) results for a 39-year-old male patient on an architect c16000 analyzer.The following data was provided (customer¿s normal ranges for na are 136-145 mmol/l, and for cl are 98-110 mmol/l): sample id: (b)(6) initial na result, on (b)(6) 2026, was 161, repeat results were 142 and 142 mmol/l; initial cl result was 122, repeat results were 107 and 108 mmol/l.There was no impact to patient management reported.
 
Event or Problem Description
The customer observed falsely elevated sodium (na) and chloride (cl) results for a 39-year-old male patient on an architect c16000 analyzer.The following data was provided (customer¿s normal ranges for na are 136-145 mmol/l, and for cl are 98-110 mmol/l): sample id (b)(6) initial na result, on (b)(6) 2026, was 161, repeat results were 142 and 142 mmol/l; initial cl result was 122, repeat results were 107 and 108 mmol/l.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated sodium and chloride results while using ict sample diluent, lot number 83288un25, on an architect c16000 processing module, serial number (b)(6), included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.The customer retested the samples using the same lot of reagent and within range results were generated.In addition, the quality control was performing within the expected ranges.No subsequent issues have been reported.A review of the instrument history revealed no contributing factors described in this complaint.Manufacturing documentation was reviewed and did not identify any issues.A review of labeling and historical data was done, and both were adequate, with no increase in complaint activity.Based on the information provided and abbott diagnostics¿ complaint investigation, no systemic issue or deficiency was identified.

Brand Name
ARCHITECT C16000 PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24662943
Report Number3016438761-2026-00152
Device Sequence Number13061015
Product Code JJE
UDI-Device Identifier00380740005924
UDI-Public(01)00380740005924
Combination Product (Y/N)N
Initial Reporter CountryLU
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03L77-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer04/03/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONC ICT DILUENT, 02P32-11, 83288UN25.
Patient Age39 YR
Patient SexMale